# SDR REXA2021110400891

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT BAGGAGE BAY DOOR LOWER SILL CORRODED
"	"REMOVED & REPLACED AFT BAGG BAY DOOR LOWER SILL IAW SRM 53-61-23-01-  
001-A01, 51-42-06-001-001-A01, 57-42-21-001-001-A01, 51-41-02-001-001-
A01, & 51-42-13-001-001-A01, 51-40-11-001-001-A01 WVAC EMP STAMP # 714
MTC                                                                   
"
